記錄 4 之 4
Record:   Prev Next
作者 Kachi, Yasuyuki, 1969-
書名 Segre's reflexivity and an inductive characterization of hyperquadrics [electronic resource] / Yasuyuki Kachi, Eiichi Sato
出版項 Providence, R.I. : American Mathematical Society, 2002
國際標準書號 9781470403614
1470403617
book jacket
說明 1 online resource (x, 116 p.) : ill
系列 Memoirs of the American Mathematical Society, 1947-6221 ; v. 763
Memoirs of the American Mathematical Society ; no. 763. 0065-9266
附註 "Volume 160, number 763 (end of volume)."
Includes bibliographical references (p. 105-116)
Description based on print version record
Introduction The universal pseudo-quotient for a family of subvarieties Normal bundles of quadrics in $X$ Morphisms from quadrics to Grassmannians Pointwise uniform vector bundles on non-singular quadrics Theory of extensions of families over Hilbert schemes Existence of algebraic quotient--proof of Theorem 0.3 Appendix. Deformations of vector bundles on infinitesimally rigid projective varieties with null global $i$-forms References
鏈接 Print version: Kachi, Yasuyuki, 1969- Segre's reflexivity and an inductive characterization of hyperquadrics / 0065-9266 9780821832257
主題 Varieties (Universal algebra)
Algebraic cycles
Intersection theory
Algebraic cycles. fast (OCoLC)fst00804930
Intersection theory. fast (OCoLC)fst00977501
Varieties (Universal algebra) fast (OCoLC)fst01164455
Electronic books
Alt Author Sato, Eiichi, 1947-
記錄 4 之 4
Record:   Prev Next